# SDR MALA010768

- Difficulty date: November 6, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Aircraft time: 30,370 hours, 34,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN CWA, LT CENTER AISLE SEAT TRACK INBOARD CARGO FLOOR BOARD FLANGE HAS HEAVY AND DEEP CORROSION AT APPROXIMATELY STA 686.88 TO APPROXIMATELY STA 651.  MAINTENANCE COMPLIED WITH REPAIR OF LT CENTER AISLE SEAT TRACK INBOARD CARGO FLOOR BOARD FLANGE AT APPROXIMATELY STA 651-0-686-88 IAW SAAB SRM 53-70-60 AND EO 53078.
